# SDR CA190718007

- Difficulty date: July 16, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Sidewall Panel
- Part number: 85216856
- Condition: Cracked
- Location: Aft Door Stair
- Part time: 30,013 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A CRACK WAS DISCOVERED IN THE AFT ENTRY DOOR STAIR SIDEWALL ASSEMBLY, WHERE THE LOWER STEP ATTACHES TO THE SIDEWALL. (TC# 20190718007)
